MAUDE Adverse Event Report: COOPERSURGICAL, INC. FISCHER CONE BIOP EX LG

COOPERSURGICAL, INC. FISCHER CONE BIOP EX LG
Model Number 900-152
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported complaint condition.Once the investigation is completed a follow-up report will be filed.(b)(4).
 
Event or Problem Description
Event description: when md first engaged electrode, there was a flash, assumed tissue, removed and saw plastic melted and smoking.No issues with patient - used another with same lot - worked ok and finished case.(b)(4).
 
Event or Problem Description
When md first engaged electrode, there was a flash, assumed tissue, removed and saw plastic melted and smoking.No issues with patient, used another with same lot - worked ok and finished case.1216677-2020-00119-1 fischer cone biop ex lg 900-152 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation no sample returned review dhr analysis and findings distribution history the complaint product was purchased from geotec on 10/19/2019.Manufacturing record review dhr-900-152-232537 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review iqc inspection report could not be reviewed as there was no inspection performed, part number 15006-03 top assembly part number was on dts at the time of receipt.Service history record.Service history not applicable for this product.Historical complaint review.A review of the 2-year complaint history indicated similar reported complaint conditions.Product receipt the complaint product was not returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause definitive root cause is indeterminable however, previous testing performed in 2011 in trying to replicate reported events of the wire "burning" or "snapping" indicated the product performed as intended, the testing was repeated in march of 2019 and resulted in the same manner.Correction and/or corrective action coopersurgical will continue to trend this complaint condition.No further corrective action is required at this time.No further training required at this time; complaint will be monitored for trending.Was the complaint confirmed? no.

Brand Name
FISCHER CONE BIOP EX LG
Common Device Name
FISCHER CONE BIOP EX LG
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10058324
Report Number1216677-2020-00119
Device Sequence Number14390952
Product Code HGI
UDI-Device Identifier00888937003727
UDI-Public888937003727
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900-152
Device Catalogue Number900-152
Device Lot Number232537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown